Children's Motrin Pain Reliever/Fever Reducer, Original, Berry Flavor

For ages 2 to 11 years. Contains ibuprofen. Oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Other information: Each 5 mL contains: sodium 2 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing.